# SDR CA090105003

- Difficulty date: January 5, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 821 hours
- Engine: Pwa PT6A6A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Structure
- Condition: Delaminated
- Location: Float
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS AND DELAMINATION OF SPRING MATERIAL RADIATING FOR UPPER ATTACH POINT HOLES, AT LEAST 4 PLACES.
